Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subalgebras of $ C(M(H\sp \infty))$


Authors: A. VolЬberg, R. Younis and D. Zheng
Journal: Proc. Amer. Math. Soc. 123 (1995), 367-371
MSC: Primary 30D50; Secondary 30H05, 46J15
MathSciNet review: 1221728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will provide a natural proof that if f is a bounded function that is harmonic but not analytic on $ \mathbb{D}$, then $ {H^\infty }(\mathbb{D})[f]$ contains $ C(\overline{\mathbb{D}})$. We will also give a necessary and sufficient condition for a closed subalgebra of $ C(M)$ to contain $ C(\overline{\mathbb{D}})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50, 30H05, 46J15

Retrieve articles in all journals with MSC: 30D50, 30H05, 46J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1221728-8
PII: S 0002-9939(1995)1221728-8
Article copyright: © Copyright 1995 American Mathematical Society